Rocky Mountain Journal of Mathematics

Equivariant Picard groups of$C^*$-algebras with finite dimensional$C^*$-Hopf algebra coactions

Kazunori Kodaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $A$ be a $C^*$-algebra and $H$ a finite dimensional $C^*$-Hopf algebra with its dual $C^*$-Hopf algebra $H^0$. Let $(\rho , u)$ be a twisted coaction of $H^0$ on $A$. We shall define the $(\rho , u, H)$-equivariant Picard group of $A$, which is denoted by $Pic _H^{\rho , u}(A)$, and discuss the basic properties of $Pic _H^{\rho , u}(A)$. Also, we suppose that $(\rho , u)$ is the coaction of $H^0$ on the unital $C^*$-algebra $A$, that is, $u=1\otimes 1^0$. We investigate the relation between $Pic (A^s )$, the ordinary Picard group of $A^s$, and $Pic _H^{\rho ^s}(A^s )$, where $A^s$ is the stable $C^*$-alge\-bra of $A$ and $\rho ^s$ is the coaction of $H^0$ on $A^s$ induced by $\rho $. Furthermore, we shall show that $Pic _{H^0}^{\hat {\rho }}(A\rtimes _{\rho , u}H)$ is isomorphic to $Pic _H^{\rho , u}(A)$, where $\widehat {\rho }$ is the dual coaction of $H$ on the twisted crossed product $A\rtimes _{\rho , u}H$ of $A$ by the twisted coaction $(\rho , u)$ of $H^0$ on $A$.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 5 (2017), 1565-1615.

Dates
First available in Project Euclid: 22 September 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1506045625

Digital Object Identifier
doi:10.1216/RMJ-2017-47-5-1565

Mathematical Reviews number (MathSciNet)
MR3705765

Zentralblatt MATH identifier
06790026

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46L08: $C^*$-modules

Keywords
$C^*$-algebras $C^*$-Hopf algebras coactions equivariant Picard groups strong Morita equivalence

Citation

Kodaka, Kazunori. Equivariant Picard groups of$C^*$-algebras with finite dimensional$C^*$-Hopf algebra coactions. Rocky Mountain J. Math. 47 (2017), no. 5, 1565--1615. doi:10.1216/RMJ-2017-47-5-1565. https://projecteuclid.org/euclid.rmjm/1506045625


Export citation

References

  • S. Baaj and G. Skandalis, $C^*$-algèbres de Hopf et théorie de Kasparov équivariante, K-theory 2 (1989), 683–721.
  • B. Blackadar, K-theory for operator algebras, MSRI Publ. 5, Cambridge University Press, Cambridge, 1998.
  • R.J. Blattner, M. Cohen and S. Montgomery, Crossed products and inner actions of Hopf algebras, Trans. Amer. Math. Soc. 298 (1986), 671–711.
  • L.G. Brown, Stable isomorphism of hereditary subalgebra of $C^*$-algebras, Pacific J. Math. 71 (1977), 335–348.
  • L.G. Brown, P. Green and M.A. Rieffel, Stable isomorphism and strong Morita equivalence of $C^*$-algebras, Pacific J. Math. 71 (1977), 349–363.
  • L.G. Brown, J. Mingo and N-T. Shen, Quasi-multipliers and embeddings of Hilbert $C^*$-bimodules, Canadian J. Math. 46 (1994), 1150–1174.
  • F. Combes, Crossed products and Morita equivalence, Proc. Lond. Math. Soc. 49 (1984), 289–306.
  • R.E. Curto, P.S. Muhly and D.P. Williams, Cross products of strong Morita equivalent $C^*$-algebras, Proc. Amer. Math. Soc. 90 (1984), 528–530.
  • S. Echterhoff and I. Raeburn, Multipliers of imprimitivity bimodules and Morita equivalence of crossed products, Math. Scand. 76 (1995), 289–309.
  • M.Z. Guo and X.X. Zhang, Takesaki-Takai duality theorem in Hilbert modules, Acta Math. 20 (2004), 1079–1088.
  • S. Jansen and S. Waldmann, The $H$-covariant strong Picard groupoid, J. Pure Appl. Alg. 205 (2006), 542–598.
  • K.K. Jensen and K. Thomsen, Elements of $KK$-theory, Birkhäuser, Berlin, 1991.
  • T. Kajiwara and Y. Watatani, Jones index theory by Hilbert $C^*$-bimodules and K-theory, Trans. Amer. Math. Soc. 352 (2000), 3429–3472.
  • T. Kajiwara and Y. Watatani, Crossed products of Hilbert $C^*$-bimodules by countable discrete groups, Proc. Amer. Math. Soc. 126 (1998), 841–851.
  • K. Kodaka and T. Teruya, Inclusions of unital $C^*$-algebras of index-finite type with depth $2$ induced by saturated actions of finite dimensional $C^*$-Hopf algebras, Math. Scand. 104 (2009), 221–248.
  • ––––, The Rohlin property for coactions of finite dimensional $C^*$-Hopf algebras on unital $C^*$-algebras, J. Oper. Th. 74 (2015), 329–369.
  • ––––, Strong Morita equivalence for coactions of a finite dimensional $C^*$-Hopf algebra, Stud. Math. 228 (2015), 259–294.
  • E.C. Lance, Hilbert $C^*$-modules, A toolkit for operatros algebraists, Lond. Math. Soc. Lect. Notes 210, Cambridge University Press, Cambridge, 1995.
  • T. Masuda and R. Tomatsu, Classification of minimal actions of a compact Kac algebra with the amenable dual, J. Funct. Anal. 258 (2010), 1965–2025.
  • J.A. Packer, $C^*$-algebras generated by projective representations of the discrete Heisenberg group, J. Oper. Th. 18 (1987), 41–66.
  • G.K. Pedersen, $C^*$-algebras and their automorphism groups, Academic Press, New York, 1979.
  • I. Raeburn and D.P. Williams, Morita equivalence and continuous-trace $C^*$-algebras, Math. Surv. Mono. 60, American Mathematical Society, Providence, 1998.
  • M.A. Rieffel, $C^*$-algebras associated with irrational rotations, Pacific J. Math. 93 (1981), 415–429.
  • M.E. Sweedler, Hopf algebras, Benjamin, New York, 1969.
  • W. Szymański and C. Peligrad, Saturated actions of finite dimensional Hopf $*$-algebras on $C^*$-algebras, Math. Scand. 75 (1994), 217–239.
  • S. Vaes and L. Vanierman, Extensions of locally compact quantum groups and the bicrossed product construction, Adv. Math. 175 (2003), 1–101.
  • Y. Watatani, Index for $C^*$-subalgebras, American Mathematical Society, Providence, 1990.